Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft numbs the sh*t out of me Hordak

Posted by ed_uk2010 on March 8, 2018, at 15:54:05

In reply to Zoloft numbs the sh*t out of me, posted by Hordak on March 8, 2018, at 13:30:25

>Is this normal? Will it become better?

Yes, it's common for users to feel indifferent on SSRI antidepressants. If you look online, it is reported over and over (and over) again. And no, I do not think it will become better, it is generally a persistent effect.

If an SSRI has relieved depressive symptoms but caused indifference or made you feel restless, it may be useful to reduce the dose.

Perhaps you could reduce to 50mg. Ask how your doctor feels about this. Certainly, if you increase, you are likely to feel more numb, but potentially restless (since you report feeling some agitating effects already).

Personally, I find SSRIs useful for anxiety and obsessive compulsive symptoms. For depression, more is not necessarily better. Try taking a reduced dose and see how you feel.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1097225